Could my frequent urination be caused from the medication

Patient

Q: Could my frequent urination be caused from the medication I have taken and how long could this side effect last?

I was put on bactrim for a uti. It didn't help, went to the hospital and received a steroid shot and valum oral. Then had a ct scan and the dye made me instantly have to go to the bathroom. Had an allirgic reation to either the dye or bactrim and was give imitrex for a migraine that had lasted for two days after the ct scan. Then had a steroid shoot and beneadryl. Now I still have the urengcy to urinate. I can go to the bath room and 20 minutes later have to go again.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews